# SDR JJBA20130110004

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 29,600 hours, 40,636 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Faulted
- Location: Aux
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW OBSERVED THE AUX INVERTER LIGHT HAD ILLUMINATED.  THE CREW ALSO REPORTED DETECTING FUMES IN THE COCKPIT.  THE CREW DECLARED AND EMERGENCY AND MADE AN UNSCHEDULED LANDING.  THE GROUND MX CREW R & R THE AUX INVERTER.  ALL OPS CHECKED SATISFACTORY.
